# SDR UPS03841029

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING UPPER SKIN HAS INTERGRANULAR CORROSION BETWEEN XFS 195 TO  XFS 220.190.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW EO DC8-5720-7767-A AND SRM 57-3-3 FIG 3.
